# SDR YENA20160113008

- Difficulty date: January 13, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 2136
- Aircraft time: 48,775 hours, 17,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 785206
- Condition: Failed
- Location: Emergency Lights
- Part time: 130 hours, 47 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY EXIT LIGHTS, LT AND RT SIDE, INOPERATIVE; R & R EMERGENCY POWER SUPPLY UNIT AFT, 13WL AND BATTERY . REF AMM 25-23-44. SYSTEM CHECKS NORMAL.
